2017
Том 69
№ 7

All Issues

Kolmogorov widths of the anisotropic Besov classes of periodic functions of many variables

Myronyuk V. V.


Abstract

We establish exact-order estimates for the Kolmogorov widths of the anisotropic Besov classes of periodic functions of many variables in the spaces $L_q,\; 1 \leq q \leq \infty$.

Citation Example: Myronyuk V. V. Kolmogorov widths of the anisotropic Besov classes of periodic functions of many variables // Ukr. Mat. Zh. - 2016. - 68, № 5. - pp. 634-643.